The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.132 NO.1 / 1996 )
home On the Existence of Extremal Periodic Solutions for Nonlinear Parabolic Problems with Discontinuities
Pages 179-201
Evgenios P. Avegerinos, Nikolas S. Papageorgiou,
home On the Existence of the Compact Global Attractor for Semilinar Reaction Diffusion Systems on $R^N$
Pages 87-106
Sandro Merino,
home Stability of Skew Dynamical Systems
Pages 66-86
Kenneth R. Meyer, Xiujun Zhang,
home Resonance and Nonresonance in Terms of Average Values
Pages 46-65
M. N. Nkashama, S. B. Robinson,
home Monge-Ampere Equations on Riemannian Manifolds
Pages 126-139
Bo Guan, YanYan Li,
home Subharmonic Solutions in Singular Systems
Pages 21-45
Flaviano Battelli, Michal Feckan,
home Rotation Number Associated with Difference Equations Satisfied by Polynomials Orthogonal on the Unit Circle
Pages 140-178
J. S. Geronimo, R. A. Johnson,
home On the existence of extremal periodic solutions for nonlinear parabolic problems with discontinuities
Pages 179-201
Evgenios P.Avgerinos, Nikolas S. Papageorgiou,
home On the existence of the compact global attractor for semilinear reaction diffusion systems on $R^N$
Pages 87-106
Sandro Merino,
home Stability of skew dynamical systems
Pages 66-86
Kenneth R. Meyer, Xiujun Zhang,
home Resonance and nonresonance in terms of average values
Pages 46-65
M.N.Nkashama, S.B.Robinson,
home Subharmonic solutions in singular systems
Pages 21-45
Flaviano Battelli, Michal Feckan,
home Nonautonomous lotka-volterra systems, II
Pages 1-20
Ray Redheffer,
home Monge-Ampere equations on riemannian manifolds
Pages 126-139
Bo Guan, Yan Yan Li,
home Existence theorems for nonlinear boundary value problems for second order differential inclusions
Pages 107-125
Dimitrios A.Kandilakis, Nikolaos S. Papageorgiou,
home Nonautonomous Lotka-Volterra Systems, II
Pages 1-20
Ray Redheffer,
home Existence Theorems for Nonlinear Boundary Value Problems for Second Order Differential Inclusions
Pages 107-125
Dimitrios A. Kandilakis, Nikolaos S. Papageorgiou,
home Rotation number associated with difference equations satisfied by polynomials orthogonal on the unit circle
Pages 141-178
J.S.Geronimo, R.A.Johnson,